Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 28, Issue 4

Issues

Two spaces conditions for integrability of the Fourier transform

Elijah Liflyand / Elena Ournycheva
Published Online: 2009-09-25 | DOI: https://doi.org/10.1524/anly.2008.0926

Abstract

Tests for the integrability of the Fourier transform of a function are given in terms of belonging of the function simultaneously to two spaces of smooth functions. These are, in a sense, generalizations of Zygmund´s test for the absolute convergence of Fourier series.

Keywords: Fourier transform; smooth functions; Riesz potential; Bessel potential; Sobolev spaces

About the article

* Correspondence address: Bar-Ilan University, Department of Mathematics, Ramat-Gan 52900, Israel,


Published Online: 2009-09-25

Published in Print: 2008-12-01


Citation Information: Analysis International mathematical journal of analysis and its applications, Volume 28, Issue 4, Pages 429–443, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2008.0926.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Yu. Kolomoitsev and E. Liflyand
Journal of Mathematical Analysis and Applications, 2017, Volume 456, Number 1, Page 163

Comments (0)

Please log in or register to comment.
Log in